The critical CoHA of a quiver with potential

B. Davison, Quarterly Journal of Mathematics 68 (2017) 635–703.


Journal Article | Published | English
Department
Abstract
Pursuing the similarity between the Kontsevich-Soibelman construction of the cohomological Hall algebra (CoHA) of BPS states and Lusztig's construction of canonical bases for quantum enveloping algebras, and the similarity between the integrality conjecture for motivic Donaldson-Thomas invariants and the PBW theorem for quantum enveloping algebras, we build a coproduct on the CoHA associated to a quiver with potential. We also prove a cohomological dimensional reduction theorem, further linking a special class of CoHAs with Yangians, and explaining how to connect the study of character varieties with the study of CoHAs.
Publishing Year
Date Published
2017-06-01
Journal Title
Quarterly Journal of Mathematics
Volume
68
Issue
2
Page
635 - 703
ISSN
IST-REx-ID

Cite this

Davison B. The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics. 2017;68(2):635-703. doi:10.1093/qmath/haw053
Davison, B. (2017). The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics, 68(2), 635–703. https://doi.org/10.1093/qmath/haw053
Davison, Ben. “The Critical CoHA of a Quiver with Potential.” Quarterly Journal of Mathematics 68, no. 2 (2017): 635–703. https://doi.org/10.1093/qmath/haw053.
B. Davison, “The critical CoHA of a quiver with potential,” Quarterly Journal of Mathematics, vol. 68, no. 2, pp. 635–703, 2017.
Davison B. 2017. The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics. 68(2), 635–703.
Davison, Ben. “The Critical CoHA of a Quiver with Potential.” Quarterly Journal of Mathematics, vol. 68, no. 2, Oxford University Press, 2017, pp. 635–703, doi:10.1093/qmath/haw053.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar